Valihist™ Acetaminophen / Chlorpheniramine Maleate / Phenylephrine HCl Cold and Cough Relief

  • Each tablet contains: Acetaminophen 325mg; Chlorpheniramine Maleate 2mg; Phenylephrine HCl 5mg
  • Treats colds and allergies
  • Compare to active ingredients in Tylenol Cold Max Daytime Caplets
  • Stops runny nose, relieves congestion and reduces aches and pains
  • 2 tablets per packet, 150 packets per box
  • Tylenol is a registered trademark of Johnson & Johnson

Description

Cold and Cough Relief Valihist™ 325 mg – 2 mg – 5 mg Strength Tablet 2 per Pack

Need to purchase more than 100? Call us.

For Bulk Orders Please Contact Our Sales Department for Discounted Pricing!

 

Additional information

Dimensions 6.5 × 4 × 7 in